• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Transverse equivqlence of complete conformal foliations

Journal of Mathematical Sciences. 2015. Vol. 208. No. 1. P. 115-130.

We study the problem of classification of complete non-Riemannian conformal foliations
of codimension q > 2 with respect to transverse equivalence. It is proved that two
such foliations are transversally equivalent if and only if their global holonomy groups
are conjugate in the group of conformal transformations of the q-dimensional sphere
Conf (Sq). Moreover, any countable essential subgroup of the group Conf (Sq) is realized
as the global holonomy group of some non-Riemannian conformal foliation of
codimension q.